# SDR SWIA200819793

- Difficulty date: June 21, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 12,161 hours, 10,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200306025
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM THE AIR CONDITIONING VENTS.  (FLIGHT NR 6760) DETERMINED LT PACK WAS OVERHEATING.  REPLACED LT AIR CYCLE MACHINE IAW AMM 21-51-10.  OPS CHECK GOOD.
